... the swelling.?
Singulair - I experience swelling from urticaria and would love to find a non-drowsy treatment of?
Added 17 Jul 2009:
My question was truncated somehow. The rest of it: It seems Singulair with its blocking of histamine production would be ideal for treating the itching and swelling of urticaria, but I don't see it listed on this site for treating it. Is it too new, is it not effective for that, or has the marketing just been targeted for a few of its possible applications?
20 Aug 2009
Read your non-truncated question re Singulair. I had urticaria/angiodema really badly for ten years and nothing helped much except steroids, which are obviously a big problem in themselves so I only took them when desperate. I was offered immunosuppressants but didn't fancy the side effects (cancers/infections/organ failure). I was then recommended montelukast (=Singulair) last year and have been taking it plus fexofenadine (antihistamine) now for about 8 months and I have been almost symptom free since. I am extremely happy with the result and there appear to be no side effects. The relatively scanty literature on montelukast in urticaria suggests that it doesn't work for everybody but it certainly has for me. Good luck!
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Singulair (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... prescribed Doxypin. Is it know to treat Urticaria with any success? Is allergy testing worthwhile?
2 answers • 23 Sep 2009
I have frequent moderate allergy 8 years ago involving urticaria and facial edema without any cause?
i already did skin test also i am using cetrizine for reliving symptoms.i want to best treatment for my allergic case and effect of antihistmine on ...
2 answers • 27 Jun 2010
tried cortisone, it did not worked. now under anti histamine
2 answers • 22 Mar 2012
I would like to find out how common is this side-effect
1 answer • 30 Nov 2013